View Single Post
  #17  
March 11th, 2013, 06:35 AM
Urchin's Avatar
Mod-Urchin Urchin is online now
Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 8,152
It sounds like maybe you ovulated late this month. It does happen from time to time..and will make your cycle longer.

I am sorry your doctor gave you such a hard time about birth control. I also hate hormonal birthcontrol. It makes me depressed. I have tried all kinds, and I always end up depressed and not myself.

I'm on the copper IUD now which I love. No nasty hormonal side-effects.

I hope that you don't have any more issues with your period! Please stop back and visit us when you do start TTC

And if you like it here and want a place to hang out, feel free to visit the Waiting To Try to Conceive board. That's where I hang out
__________________
Thank-you Bokkechick for the beautiful siggy!

Reply With Quote